# SDR SWAA2023070757961

- Difficulty date: June 10, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER 2023-378740<[01] REPLACED SEAL ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02.;[02] REPLACED SEAL ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02
